# SDR DALA1227520912

- Difficulty date: April 30, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 64,464 hours, 50,218 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV VISIT IN MSP FOUND WORN FASTENER HOLES FOR VERTICAL L/E.  BUSHED 16 HOLES AND FABRICATED DOUBLER FROM 7075-T6 .125".  WORK ACCOMPLISHED PER DWG SG 09550004.
